Alert archive / Wyoming / High Wind Watches in 2018

High Wind Watch 33, NWS Cheyenne, WY

November 1, 2018Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind watch at Nov 1, 2018, 1:41 PM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Nov 2, 2018, 2:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 1, 2018, 1:41 PM MDT (19:41 UTC)
In effect from
Nov 2, 2018, 2:00 PM MDT
Expired
Nov 2, 2018, 12:27 AM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WWUS75 KCYS 011941
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
141 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING IN EFFECT FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING EARLY FRIDAY THROUGH FRIDAY EVENING...

...HIGH WIND WARNING INCLUDES LARAMIE VALLEY FRIDAY AFTERNOON AND
EVENING...

HIGH WIND WATCH FOR THE LARAMIE RANGE FOOTHILLS AND FAR NORTHERN
CARBON COUNTY FRIDAY AFTERNOON AND EVENING...

WYZ105-109-110-021000-
/O.EXT.KCYS.HW.W.0038.181102T0900Z-181103T0600Z/
Shirley Basin-Central Carbon County-North Snowy Range Foothills-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
Arlington, and Elk Mountain
141 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING NOW IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT
MDT FRIDAY NIGHT...

* TIMING...3 AM Friday through midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts over 60 
  MPH possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-107-116-021000-
/O.EXT.KCYS.HW.W.0038.181102T1600Z-181103T0600Z/
Central Laramie Range and Southwest Platte County-
East Platte County-South Laramie Range-
Including the cities of Bordeaux, Wheatland, Guernsey, Buford, 
Pumpkin Vine, and Vedauwoo
141 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT
MDT FRIDAY NIGHT...

* TIMING...10 AM Friday to midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts over 60 
  MPH possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ115-021000-
/O.CON.KCYS.HW.W.0038.181102T2000Z-181103T0600Z/
Laramie Valley-
Including the cities of Bosler and Laramie
141 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...

* TIMING...2 PM Friday through midnight Friday.

* WINDS...West winds 35 to 45 MPH sustained with gusts over 60 
  MPH possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104-117-021000-
/O.NEW.KCYS.HW.A.0033.181102T2000Z-181103T0600Z/
Ferris/Seminoe/Shirley Mountains-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Whitaker, Federal, 
and Horse Creek
141 PM MDT Thu Nov 1 2018

...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Friday afternoon through Friday
evening. 

* TIMING...2 PM Friday afternoon until midnight Friday night.  

* WINDS...West winds 35 to 45 MPH sustained with gusts over 60 
  MPH possible.
 
* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
2 follow-up statements
592 
WWUS75 KCYS 020208
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
808 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING IN EFFECT FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING EARLY FRIDAY THROUGH FRIDAY EVENING...

...HIGH WIND WARNING INCLUDES LARAMIE VALLEY FRIDAY AFTERNOON AND
EVENING...

...HIGH WIND WATCH FOR THE LARAMIE RANGE FOOTHILLS AND NORTHERN 
CARBON COUNTY FRIDAY AFTERNOON AND EVENING...

WYZ105-109-110-021200-
/O.CON.KCYS.HW.W.0038.181102T0900Z-181103T0600Z/
Shirley Basin-Central Carbon County-North Snowy Range Foothills-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
Arlington, and Elk Mountain
808 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...

* TIMING...3 AM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-107-116-021200-
/O.CON.KCYS.HW.W.0038.181102T1600Z-181103T0600Z/
Central Laramie Range and Southwest Platte County-
East Platte County-South Laramie Range-
Including the cities of Bordeaux, Wheatland, Guernsey, Buford, 
Pumpkin Vine, and Vedauwoo
808 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...

* TIMING...10 AM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ115-021200-
/O.CON.KCYS.HW.W.0038.181102T2000Z-181103T0600Z/
Laramie Valley-
Including the cities of Bosler and Laramie
808 PM MDT Thu Nov 1 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...

* TIMING...2 PM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 60 MPH. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104-117-021200-
/O.CON.KCYS.HW.A.0033.181102T2000Z-181103T0600Z/
Ferris/Seminoe/Shirley Mountains-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Whitaker, Federal, 
and Horse Creek
808 PM MDT Thu Nov 1 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

* TIMING...2 PM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 60 MPH 
  possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
811 
WWUS75 KCYS 020627
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1227 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING IN EFFECT FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING EARLY FRIDAY THROUGH FRIDAY EVENING...

...HIGH WIND WARNING INCLUDES THE LARAMIE VALLEY AND THE LARAMIE 
RANGE FOOTHILLS FRIDAY AFTERNOON AND EVENING...

WYZ104-117-030600-
/O.UPG.KCYS.HW.A.0033.181102T2000Z-181103T0600Z/
/O.EXA.KCYS.HW.W.0038.181102T2000Z-181103T0600Z/
Ferris/Seminoe/Shirley Mountains-South Laramie Range Foothills-
Including the cities of Seminoe Dam, Whitaker, Federal, 
and Horse Creek
1227 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 2 PM this afternoon to midnight
MDT tonight. The High Wind Watch is no longer in effect. 

* TIMING...2 PM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 60 MPH 
  possible. 

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ105-109-110-030600-
/O.CON.KCYS.HW.W.0038.181102T0900Z-181103T0600Z/
Shirley Basin-Central Carbon County-North Snowy Range Foothills-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
Arlington, and Elk Mountain
1227 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* TIMING...3 AM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-107-116-030600-
/O.CON.KCYS.HW.W.0038.181102T1600Z-181103T0600Z/
Central Laramie Range and Southwest Platte County-
East Platte County-South Laramie Range-
Including the cities of Bordeaux, Wheatland, Guernsey, Buford, 
Pumpkin Vine, and Vedauwoo
1227 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

* TIMING...10 AM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 65 MPH.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ115-030600-
/O.CON.KCYS.HW.W.0038.181102T2000Z-181103T0600Z/
Laramie Valley-
Including the cities of Bosler and Laramie
1227 AM MDT Fri Nov 2 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO MIDNIGHT MDT TONIGHT...

* TIMING...2 PM Friday until Midnight Friday night.

* WINDS...West winds 35 to 45 MPH sustained with gusts to 60 MPH.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as campers, light load semi trucks, and 
  recreation vehicles will be susceptible to blow offs or 
  blowovers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 1, 11:26 AM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Nov 1, 11:26 AM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1126 AM MDT Thu Nov 1 2018

.UPDATE...
Issued at 1115 AM MDT Thu Nov 1 2018

Please see latest 18z Aviation Discussion

&&

.SHORT TERM...(Today and Saturday)
Issued at 301 AM MDT Thu Nov 1 2018

The main concern for this period will be the windy conditions
that will develop beginning early Friday morning.

A moist, cool northwesterly flow aloft is continuing snow showers
over the high terrain this morning with only few inches of
accumulation expected through the period. Quiet conditions are
expected elsewhere with gusty winds and afternoon temperatures
reaching up to the mid-40s west of the I-25 corridor and up to the
mid-50s to the east. Increasing cloud cover is expected through
the end of the day.

The main story for the short term begins in the overnight period
Thursday night into Friday morning. As a shortwave trough ejects
over the plain states and another drops into the region from the
north on Friday, all required ingredients for a pretty decent wind
event are lining up. West winds to 60 mph are indicated at 700 mb
level by Friday evening, an area of enhanced subsidence will set
up along the Laramie Range, and decreasing pressure gradients will
develop across the High Plains with pressure rises across the
Wyoming mountains. Winds will be the strongest beginning early
Friday morning through the early Saturday morning hours and a High
Wind Warning has been issued for the event. Please see the
warning text for more details. Precipitation chances will
increase around the same time from northwest to southeast as the
shortwave passes through the region, with most areas receiving
precipitation. Luckily, temperatures are forecast to be just warm
enough for most precipitation to fall as rain, with areas of light
snow expected across the mountainous terrain to the west and
along the Laramie Range. Winds and precip will diminish Saturday
from west to east as the disturbance drops to the south and east.

.LONG TERM...(Saturday night through Wednesday)
Issued at 301 AM MDT Thu Nov 1 2018

Busy weather in the Long Term. Potential winter storm for Sunday
and Monday.

Starting off Saturday night...Cold air going to be in place with
GFS 700mb temperatures -8 to -10C over the area. Teens and low 20s
for temperatures overnight with wind chill temperatures in the low
teens. Fortunately, the winds ease through the overnight hours
significantly.

Shortwave ridging Sunday morning before next shortwave trough
approaches Sunday afternoon. Craig to Casper 850/700mb gradients
increase above 60mtrs through the afternoon hours, so high wind
event likely at least for the wind prone areas. May be on the
wrong side of the upper level jet though that may help keep winds
down. Will need to watch this as we get closer to Sunday.

GFS and ECMWF in decent agreement with precipitation breaking out
across the mountains Sunday afternoon, spreading east Sunday
evening. This precip should be all snow as 700mb temperatures
remain -3 to -5C. Some wind with the system as well with 700mb
winds off the GFS 35-40kts.

Precip becomes widespread Monday across the CWFA. Surface front
along the Colorado/Wyoming state line by 12Z Monday with -5 to -7C
temperatures at 700mbs. North winds behind front 30-35kts, so we
could be dealing with blowing snow as well as moderate to heavy
snow in some areas. Likely going to need some winter headlines in
the next day or so for this upcoming event. System finally moves
off to the southeast Monday afternoon with snow ending from
northwest to southeast.

Next shortwave Tuesday afternoon impacting the mountains out west.
This system spreads snow east by Wednesday morning. Certainly need
the snow as we have been really dry, but impacts to travel are
going to be high.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1115 AM MDT Thu Nov 1 2018

Winds are on the increase moving into the afternoon period with
expected conditions to remain at VFR. Concern in the extended
period will be the formation of LLWS over KCYS and KLAR during the
overnight period after 06z. Current confidence of occurrence over
these sites is low to remain from inclusion in the TAFs but
further forecasts may need to adjust accordingly.

&&

.FIRE WEATHER...
Issued at 301 AM MDT Thu Nov 1 2018

Fire weather concerns are low as the period remains moist and
cool. Winds will be the main concern, with a High Wind Warning
issued for the early morning hours Friday and extending through
the early morning hours Saturday. Best chances for precipitation
will be Friday, with snow expected over the high terrain.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning from 10 AM Friday to 3 AM MDT Saturday for
     WYZ106-107-116.

     High Wind Warning from 3 AM Friday to 3 AM MDT Saturday for
     WYZ105-109-110.

     High Wind Warning from 2 PM Friday to midnight MDT Friday night
     for WYZ115.

NE...None.
&&

UPDATE...WM
SHORT TERM...AB
LONG TERM...GCC
AVIATION...WM
FIRE WEATHER...AB
Hazardous weather outlook, Nov 1, 4:39 AM MDT, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
439 AM MDT Thu Nov 1 2018

WYZ103>107-109>117-021045-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
439 AM MDT Thu Nov 1 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty winds with periods of mainly snow showers with light
accumulations across the mountains.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

An active period ahead with the first wind event beginning early
Friday and continuing through early Saturday. A High Wind Warning
has been issued for the wind-prone areas and the Laramie Valley.
Another round of enhanced winds and increased chances of
precipitation will come just in time for the beginning of the
week.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-118-119-021045-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-Goshen County-Central Laramie County-
East Laramie County-
439 AM MDT Thu Nov 1 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty winds with periods of isolated rain and snow showers. Light
precipitation will spread into the Nebraska Panhandle by Friday
morning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

An active weather period lays ahead with gusty winds expected
Friday and again for the beginning of next week. Best chances for
widespread precipitation arrives Monday.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:20 AM MDTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte45 hr

Nearby

High Wind Watches in Wyoming, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.